# SDR DL764090449

- Difficulty date: March 13, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 27,998 hours, 6,912 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Part time: 25,604 hours, 7,181 cycles
- Component: Apu
- Component part number: 49104000
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT COLD SOAKED APU START UNSUCCESSFUL 3 ATTEMPTS AT FL370.  REMOVED AND REPLACED PRIMER VALVE PER AMM.  OPS CK GOOD MCC NOTIFIED TO SET UP IN FLT START ATTEMPT.
